# SDR C2XA03BT035

- Difficulty date: March 2, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 10,555 hours, 7,694 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Condition: Bent
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

EWR---CO2409, CREW REPORTED, "NOSEWHEEL GEAR DOORS WILL NOT RETRACT, VIBRATE....MAINTENANCE FOUND PIN#31 AT CANNON PLUG P0778 TO BE BENT, REPAIRED PIN #31 IAW EMB145 AMM #20-00-00. PERFORMED GEAR SWING IAW EMB145 AMM #32-30-00, OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
